----------------------- Advertisement --------------------------
Q&A
If you have any query about any medical problem get an answer from an expert

Why do I have loose motions?

Friday, 20 November 2009
Answered by: Dr Anjan Dhar
Consultant Gastroenterologist, Bishop Auckland Hospital, UK

Q. I am a 21 years old woman having a bowel problem for the last three weeks. I have loose motions but at normal frequency (once daily). Initially, I took Immodium for two days during, which it was normal so I discontinued it. Then again the problem recurred. The doctor told me to take Ciplox TZ daily. When I did, I got constipated and had to discontinue it. Now again, the motions are loose. Please advise.

A.  It is possible that you have a mild irritable bowel disease and in the first few months, you should simply do nothing except to take Imodium if your stools are very loose. Things may settle down over the next few months, but if they don't you will need to see a Gastroenterologist for specific advice. Also try and see if there are any particular foodstuffs that worsen your symptoms, especially wheat products.

A.  It is possible that you have a mild irritable bowel disease and in the first few months, you should simply do nothing except to take Imodium if your stools are very loose. Things may settle down over the next few months, but if they don't you will need to see a Gastroenterologist for specific advice. Also try and see if there are any particular foodstuffs that worsen your symptoms, especially wheat products.

More from this section
More ยป
----------------------- Advertisement4 --------------------------
 
Latest Photos
 
 
Survey
Radiation and health outcomes

The effect radiation has on human health has been the subject of recent interest.

-------------------------------- Advertisement -----------------------------------